The odd log-logistic Topp-Leone G family of distributions: heteroscedastic regression models and applications


Alizadeh M., Lak F., Rasekhi M., Ramires T. G. , Yousof H. M. , ALTUN E.

COMPUTATIONAL STATISTICS, vol.33, no.3, pp.1217-1244, 2018 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 33 Issue: 3
  • Publication Date: 2018
  • Doi Number: 10.1007/s00180-017-0780-9
  • Title of Journal : COMPUTATIONAL STATISTICS
  • Page Numbers: pp.1217-1244

Abstract

We introduce a new class of distributions and provide a comprehensive treatment of its mathematical properties. The maximum likelihood method is discussed to estimate the parameters of the new model by means of Monte-Carlo simulation study. The heteroscedastic regression models with long-term survival are introduced to model data sets with the non homogeneity of the error variances in the presence of cured individuals. The potentiality of the proposed models is illustrated by means of four real data sets.